Skip to main content

Table 3 Drug-related AEs during VEM1-IPI

From: Phase II study of vemurafenib followed by ipilimumab in patients with previously untreated BRAF-mutated metastatic melanoma

Event, n (%)a VEM1-IPI (n = 46)
  Any Grade Grade 3 Grade 4
Any drug-related AE 43 (93.5) 27 (58.7) 3 (6.5)
AEs occurring in ≥ 3 patientsb    
 Rash 28 (60.9) 9 (19.6) 0 (0)
 Diarrhea 17 (37.0) 5 (10.9) 0 (0)
 AST increased 9 (19.6) 3 (6.5) 1 (2.2)
 ALT increased 8 (17.4) 4 (8.7) 0 (0)
 Squamous cell carcinomac 3 (6.5) 3 (6.5) 0 (0)
Any drug-related serious AEs 18 (39.1) 15 (32.6) 2 (4.3)
AEs leading to discontinuation of treatment 16 (34.8) 9 (19.6) 1 (2.2)
  1. AE adverse event, ALT alanine aminotransferase, AST aspartate aminotransferase, IPI ipilimumab, VEM vemurafenib
  2. aPatients may have experienced more than 1 event
  3. bOnly toxicities that reached Grade 3/4 in severity in ≥ 3 patients are presented
  4. cSquamous cell carcinoma was classified as a serious adverse event (SAE) and was the only SAE that was observed in 3 or more patients (n = 3, grade 3 events)